i am not abusing hydromorphone but it seems to be cuasing severe anxiety is it the drug or me?

1 Answer | Add Yours

lan950s's profile pic

lan950s | High School Teacher | (Level 2) Adjunct Educator

Posted on

My first question would be what for what reason are take the medicine. This is a very strong opioid which is used as pain management for cancer patients. However, I am sure that it is used in other situations as well. I would say the condition you are dealing with is somewhat a source of anxiety in and of itself. However, some of the side effects of hydromorphone include dizziness, sweating, nausea, feeling light-headed, and taxed or labored breathing. These symptoms are also symptoms of anxiety. So if these are the symptoms you are experiencing...they can be from the medicine and you are interpreting it as anxiety. My second question would be if your doctor has tried to adjust the dosage. If not, this is a discussion you would want to have with him or her.

We’ve answered 318,989 questions. We can answer yours, too.

Ask a question